Stability and boundedness for a kind of non-autonomous differential equations with constant delay


Tunc C.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.1, pp.355-361, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.12785/amis/070144
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.355-361
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We establish some new sufficient conditions to the uniform asymptotically stability and boundedness of the solutions for a kind of non-autonomous differential equations of third order with constant delay. By defining an appropriate Lyapunov functional, we prove two new theorems on the subject. Our results improve and form a complement to some known recent results in the literature.